# SDR DALA2019080604623

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 94,135 hours, 13,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE AT FUSELAGE AFT OF RIGHT WING AND R2 DOOR. REPLACED POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
